Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 21, NWS Corpus Christi, TX

April 6, 2023La Salle County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 6, 2023, 12:07 AM CDT for La Salle County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2023, 12:07 AM CDT (05:07 UTC)
Expired
Apr 6, 2023, 12:45 AM CDT
In force
38 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County La Salle County, TX

The radar

The Laughlin AFB radar (KDFX), 148 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 5.1 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2023-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2023-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.2

Open this sounding in Storm Lab

The text

As transmitted.

794 
WUUS54 KCRP 060507
SVRCRP
TXC283-060545-
/O.NEW.KCRP.SV.W.0021.230406T0507Z-230406T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Corpus Christi TX
1207 AM CDT Thu Apr 6 2023

The National Weather Service in Corpus Christi has issued a

* Severe Thunderstorm Warning for...
  Northern La Salle County in south central Texas...

* Until 1245 AM CDT.

* At 1207 AM CDT, a severe thunderstorm was located near Artesia
  Wells, or 7 miles south of Cotulla, moving northeast at 25 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Cotulla, Los Angeles and Artesia Wells. 

This includes Interstate 35 between mile markers 56 and 58.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 2825 9920 2828 9929 2862 9914 2850 9892
TIME...MOT...LOC 0507Z 216DEG 23KT 2832 9922 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

EMF
2 follow-up statements
716 
WWUS54 KCRP 060523
SVSCRP

Severe Weather Statement
National Weather Service Corpus Christi TX
1223 AM CDT Thu Apr 6 2023

TXC283-060545-
/O.CON.KCRP.SV.W.0021.000000T0000Z-230406T0545Z/
La Salle TX-
1223 AM CDT Thu Apr 6 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTH CENTRAL LA SALLE COUNTY...

At 1223 AM CDT, a severe thunderstorm was located near Cotulla,
moving northeast at 30 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe thunderstorm will remain over mainly rural areas of north
central La Salle County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 2834 9914 2838 9921 2862 9913 2852 9895
TIME...MOT...LOC 0523Z 213DEG 28KT 2844 9913 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

EMF
169 
WWUS54 KCRP 060542
SVSCRP

Severe Weather Statement
National Weather Service Corpus Christi TX
1242 AM CDT Thu Apr 6 2023

TXC283-060552-
/O.EXP.KCRP.SV.W.0021.000000T0000Z-230406T0545Z/
La Salle TX-
1242 AM CDT Thu Apr 6 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LA SALLE COUNTY
WILL EXPIRE AT 1245 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 2834 9914 2838 9921 2862 9913 2852 9895
TIME...MOT...LOC 0542Z 216DEG 23KT 2852 9906 

$$

EMF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 8:17 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Apr 5, 8:17 PM CDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
817 PM CDT Wed Apr 5 2023

...New AVIATION...

.SHORT TERM...
(Tonight through Thursday) Issued at 355 PM CDT Wed Apr 5 2023

Key Messages:

 - Cold front nearing the coast late this afternoon, will stall
across the coastal waters by this evening.

 - Numerous showers and scattered thunderstorms expected.

 - Marginal risk of severe thunderstorms tonight through Thursday.

 - Marginal to slight risk of excessive rainfall beginning tonight
through Thursday.

 - Minor coastal flooding possible tonight through Thursday morning.

 - Moderate risk of rip currents tonight.

A cold front has moved across S TX today and is currently nearing
the coast. Models indicate the front will stall across the coastal
waters this evening. The question is just how close to the coast
will the front be located. Scattered showers and a few thunderstorms
have developed throughout the day as the front moved southeastward.

North to northeast low level winds will usher deeper moisture into S
TX under the dome of colder air. Moisture aloft will also increase
with moisture being drawn in from the Pacific Ocean. Model soundings
indicate a slightly drier layer in the mid levels, but overall,
PWATs are progged to increase to between 1.6-1.9 inches.

There may be a brief respite to the rain this evening as an upper
level short wave exits the area, then rain increases again as the
next short wave tracks northeast across S TX overnight into Thursday
morning.

Mid level instability, the short wave and strong diffluence aloft
will be conducive for elevated thunderstorm development overnight
into Thursday morning with a few storms possibly producing hail.
Some storms may become severe with large hail of 1 inch or greater.
Damaging winds will also be a possible threat with the stronger
storms.

Thursday looks to be a n overcast, chilly wet day with additional
showers and thunderstorms possible off and on throughout the day in
response to yet another upper level disturbance moving across S TX
Through Thursday afternoon.

As for flooding potential, widespread flooding is not anticipated at
this time through Thursday. However, high rainfall rates could lead
to localized flooding in flood prone areas. Most of the rain will be
beneficial.

&&

.LONG TERM...
(Thursday Night through next Tuesday) Issued at 355 PM CDT Wed
Apr 5 2023

Long Term Key Messages:

- Locally heavy rainfall possible Thursday night through Friday
morning.

- Potential for minor coastal flooding Friday and Saturday.

Deep moisture axis will be over the coastal plains Thursday night,
inland from the frontal boundary situated over the northwest Gulf of
Mexico. Models show precipitable water values ranging from 1.6
inches over the western Brush Country to near 2 inches along the
coast. Models show 85H moisture flux convergence increasing along
the coast during the evening hours. A coupled upper level jet
structure will develop Thursday night, with the right entrance
region of jet lifting over southeast Texas while the left exit
region of 25H jet of 90-100 knots moves across northeast Mexico into
south Texas. This will provide very strong upper level divergence
over the coastal plains Thursday night. Elevated instability will be
in place with MUCAPE values from 1000 J/kg inland to near 2000 J/kg
over the coastal waters. Widespread convection is expected Thursday
night and increased the probability of thunderstorms to likely
Thursday evening and into the coastal waters Thursday night. Some of
these elevated storms will be capable of producing large hail.
Another aspect is the potential for locally heavy rainfall. 850-300
mb flow does weaken Thursday night to 15-20 knots with steering flow
aligned parallel to the low level convergence axis. So 2-3 inches of
rain appears likely over the coastal plains with isolated higher
amounts possible.

Shower activity will linger through the morning hours Friday,
especially over the coastal plains. Rain chances will gradually
diminish from west to east Friday afternoon and evening as drier and
more stable air moves in from the west as the upper level short wave
trough moves to the northeast across Texas. Cool temperatures will
occur Friday and Saturday as surface high pressure ridge settles in
to the region. An upper level ridge over the southern Rockies Monday
will move into Texas on Tuesday. A warming trend will occur next
week back to above normal by Wednesday.

PETSS shows tide levels will approach levels that could lead to
minor coastal flooding around high tides Friday and Saturday. With
northeast winds Friday, rip current risk could be moderate.

&&

.AVIATION...
(00Z TAFS)
Issued at 812 PM CDT Wed Apr 5 2023

MVFR with periods of IFR are expected across South Texas through
this TAF cycle. As the cold front stalls just offshore, showers
and tunderstorms are expected to develop tonight through
tomorrow. Some thunderstorms could become severe with hail of 1
inch or greater. Winds across the eastern sites are expected to
reamin strong with gust to 35 knots through tonight before
decreasing to near 12 knots tomorrow morning. Reduced visibilites
of 4SM is expected tomorrow and dropping to as low as 1SM within
any possible thunderstorms.

&&

.MARINE...
Issued at 355 PM CDT Wed Apr 5 2023

Seas will remain elevated through this evening, therefore the Small
Craft Advisory has been extended until 10 PM for the offshore
waters. The nearshore waters have also been included in the Small
Craft Advisory as winds are expected to shift to the northeast and
strengthen to around 20 knots through the evening hours as a cold
front drifts across the coastal waters. The front is expected to
stall and trigger numerous showers and scattered thunderstorms
overnight through Thursday. SCEC conditions with a moderate
northeast wind Thursday night, with SCA conditions possible over
the near shore waters, will weaken slightly for Friday as a low
pressure area along the frontal boundary drifts back into the
offshore waters. Widespread showers and scattered to numerous
thunderstorms are expected Thursday night into Friday. The flow
will become moderate northerly Friday night as high pressure
builds into the region and continue into Saturday morning, while
rain chances diminish by Friday night. A weak to moderate offshore
flow will occur from Saturday night through Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    59  69  60  68 /  80  90 100  90
Victoria          57  67  58  65 /  80  90 100  90
Laredo            57  63  58  64 /  70  80  90  80
Alice             56  65  57  67 /  80  90 100  90
Rockport          61  73  62  70 /  70  90 100  90
Cotulla           55  62  58  64 /  70  80  90  90
Kingsville        58  67  59  67 /  80  90 100  90
Navy Corpus       63  70  64  70 /  80  90 100  90

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Wind Advisory until 9 PM CDT this evening for TXZ242-243-245-
     342>347-442-443-447.

     Coastal Flood Advisory until 11 AM CDT Thursday for TXZ345-442-
     443-447.

GM...Small Craft Advisory until 10 PM CDT this evening for GMZ250-255-
     270-275.

&&

SHORT TERM...TE
LONG TERM....TMT
AVIATION...JCP/84
Hazardous weather outlook, Apr 5, 4:07 PM CDT, 8 hours before
Hazardous Weather Outlook...UPDATED
National Weather Service Corpus Christi TX
407 PM CDT Wed Apr 5 2023

TXZ229>234-239>247-342>347-442-443-447-062115-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-Jim Wells-
Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-
Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun-
Kleberg Islands-Nueces Islands-Calhoun Islands-
407 PM CDT Wed Apr 5 2023

This Hazardous Weather Outlook is for south Texas.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected across the area tonight. A
Marginal risk of severe thunderstorms is in effect for portions of
the Coastal Plains through tonight. Large hail and damaging winds are
the primary threats.

Slight risk of excessive rainfall in effect for portions of South
Texas through tonight.

High risk of rip currents through early this evening across the
Gulf-facing beaches of the Middle Texas Coast. Moderate risk of rip
currents tonight.

Coastal Flood Advisory is in effect tonight for Gulf-facing beaches

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms will be possible Thursday and Friday.
Some of the storms could become strong to severe Thursday and
Thursday night, capable of producing strong winds and hail.

There is a slight risk of excessive rainfall for much of the area
Thursday and Thursday night. Locally heavy rainfall is possible and
may lead to localized flooding.

The risk for rip currents will likely be high for Gulf facing
beaches Friday. Minor coastal flooding will also be possible
Thursday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ231-232-236-237-250-255-270-275-062115-
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM-
407 PM CDT Wed Apr 5 2023

This Hazardous Weather Outlook is for Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Small Craft Advisory in effect for the Middle Texas Coastal Waters
through 10 PM tonight.

Scattered thunderstorms possible through tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Small Craft Advisory conditions likely Thursday through Thursday
night.

Scattered to possibly numerous thunderstorms Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

TE/TMT

In the hours before

Special weather statement, Apr 5, 11:09 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1109 PM CDT Wed Apr 5 2023

TXZ229-239-060500-
Webb TX-La Salle TX-
1109 PM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of southwestern La
Salle and northeastern Webb Counties through MIDNIGHT CDT...

At 1108 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Ranchitos Las Lomas, or 19 miles northeast of
Laredo, moving north at 40 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ranchitos Las Lomas.

This includes the following highways...
 Interstate 35 near mile marker 46, and between mile markers 48 and
49.
 US Highway 59 near mile marker 808.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2763 9918 2768 9938 2819 9932 2810 9890
TIME...MOT...LOC 0408Z 196DEG 36KT 2774 9926

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

JCP
Special weather statement, Apr 5, 11:25 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1125 PM CDT Wed Apr 5 2023

TXZ233-060515-
Goliad TX-
1125 PM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of central Goliad
County through 1215 AM CDT...

At 1124 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Goliad, moving north at 30 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Goliad, Weesatche, Weser, Ander and Charco.

This includes the following highways...
 US Highway 183 between mile markers 628 and 650.
 US Highway 59 between mile markers 662 and 678.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2892 9739 2891 9738 2889 9735 2890 9734
      2887 9732 2888 9731 2887 9731 2886 9730
      2884 9730 2884 9728 2852 9737 2858 9769
      2878 9763 2892 9742
TIME...MOT...LOC 0424Z 192DEG 26KT 2864 9750

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

JCP
Special weather statement, Apr 5, 11:34 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1134 PM CDT Wed Apr 5 2023

TXZ229-239-060515-
Webb TX-La Salle TX-
1134 PM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of southwestern La
Salle and north central Webb Counties through 1215 AM CDT...

At 1134 PM CDT, Doppler radar was tracking a strong thunderstorm over
Encinal, moving northeast at 40 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cotulla, Encinal, Artesia Wells and Chaparral Wildlife Management
Area.

This includes the following highways...
 Interstate 35 between mile markers 31 and 69.
 US Highway 83 between mile markers 682 and 684.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2820 9948 2820 9940 2849 9940 2850 9939
      2841 9900 2791 9932 2796 9955
TIME...MOT...LOC 0434Z 202DEG 42KT 2802 9939

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

JCP
Local storm report, Apr 5, 11:41 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1141 PM CDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             2 SE LAREDO             27.51N 99.48W
04/05/2023  E0.70 INCH       WEBB               TX   PUBLIC

1133 PM     HAIL             1 SE LAREDO             27.53N 99.47W
04/05/2023  U0.75 INCH       WEBB               TX   PUBLIC

            MPING REPORTS AND TWITTER PICTURE REPORTS OF DIME (0.75 IN.) SIZE HAIL.

&&
Special weather statement, Apr 5, 11:42 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1142 PM CDT Wed Apr 5 2023

TXZ239-060515-
Webb TX-
1142 PM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of central Webb County
through 1215 AM CDT...

At 1141 PM CDT, Doppler radar was tracking a strong thunderstorm near
Doctors Hospital Of Laredo, or near Laredo, moving northeast at 35
mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Laredo, Texas A&M, Laredo International Airport, Botines, Unitec
Industrial Park, St Augustine High School South Laredo, Doctors
Hospital Of Laredo, Laredo Country Club, Ranchos Penitas West, Orvil
and Callaghan.

This includes the following highways...
 Interstate 35 between mile markers 1 and 33.
 US Highway 83 between mile markers 682 and 698.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2752 9952 2757 9951 2758 9953 2761 9954
      2761 9956 2760 9958 2761 9958 2764 9960
      2764 9963 2763 9963 2763 9964 2801 9954
      2791 9917 2750 9947
TIME...MOT...LOC 0441Z 204DEG 32KT 2761 9953

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

JCP
Special weather statement, Apr 6, 12:03 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1203 AM CDT Thu Apr 6 2023

TXZ229-230-239-060545-
McMullen TX-Webb TX-La Salle TX-
1203 AM CDT Thu Apr 6 2023

...A strong thunderstorm will impact portions of southeastern La
Salle, northeastern Webb and west central McMullen Counties through
1245 AM CDT...

At 1202 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Fort Ewell Site, or 23 miles northwest of Freer,
moving north at 35 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern La
Salle, northeastern Webb and west central McMullen Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2791 9891 2794 9905 2844 9893 2838 9867
TIME...MOT...LOC 0502Z 197DEG 30KT 2805 9895

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

EMF

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 7:09 PM CDTSevere Thunderstorm WarningCRPVictoria22 min
Apr 5, 8:54 PM CDTSevere Thunderstorm WarningCRPDuval, Webb51 min
Apr 5, 9:19 PM CDTSpecial Weather StatementCRPSan Patricio26 min
Apr 5, 9:29 PM CDTSpecial Weather StatementCRPDuval31 min
Apr 5, 9:35 PM CDTSpecial Weather StatementCRPJim Wells40 min
Apr 5, 9:36 PM CDTSpecial Weather StatementCRPRefugio, San Patricio39 min
Apr 5, 9:43 PM CDTSpecial Weather StatementCRPMcMullen32 min
Apr 5, 9:51 PM CDTSevere Thunderstorm WarningCRPDuval, La Salle, McMullen, Webb39 min
Apr 5, 9:55 PM CDTSevere Thunderstorm WarningCRPWebb50 min
Apr 5, 10:06 PM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen39 min
Apr 5, 10:12 PM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen33 min
Apr 5, 10:27 PM CDTSevere Thunderstorm WarningCRPMcMullen23 min
Apr 5, 10:44 PM CDTSpecial Weather StatementCRPWebb31 min
Apr 5, 10:48 PM CDTSpecial Weather StatementCRPLive Oak27 min
Apr 5, 10:53 PM CDTSpecial Weather StatementCRPMcMullen37 min
Apr 5, 11:04 PM CDTSpecial Weather StatementCRPGoliad26 min
Apr 5, 11:06 PM CDTSpecial Weather StatementCRPWebb39 min
Apr 5, 11:09 PM CDTSpecial Weather StatementCRPWebb51 min
Apr 5, 11:20 PM CDTSevere Thunderstorm WarningCRPWebb25 min
Apr 5, 11:25 PM CDTSpecial Weather StatementCRPGoliad50 min
Apr 5, 11:34 PM CDTSpecial Weather StatementCRPLa Salle41 min
Apr 5, 11:42 PM CDTSpecial Weather StatementCRPWebb33 min
Apr 6, 12:03 AM CDTSpecial Weather StatementCRPLa Salle42 min
Apr 6, 12:41 AM CDTSpecial Weather StatementCRPLa Salle34 min
Apr 6, 12:47 AM CDTSpecial Weather StatementCRPDuval43 min
Apr 6, 1:08 AM CDTSpecial Weather StatementCRPDuval52 min
Apr 6, 2:11 AM CDTSpecial Weather StatementCRPDuval49 min
Apr 6, 2:17 AM CDTSevere Thunderstorm WarningCRPDuval28 min
Apr 6, 3:35 AM CDTSpecial Weather StatementCRPMcMullen25 min
Apr 6, 4:01 AM CDTAreal Flood AdvisoryCRPMcMullen119 min
Apr 6, 4:30 AM CDTSpecial Weather StatementCRPDuval30 min
Apr 6, 5:07 AM CDTAreal Flood AdvisoryCRPDuval, La Salle, McMullen4 hr
Apr 6, 6:11 AM CDTFlash Flood WarningCRPMcMullen3 hr
Apr 6, 7:50 AM CDTSpecial Weather StatementCRPNueces25 min
Apr 6, 10:24 AM CDTSpecial Weather StatementCRPKleberg36 min
Apr 6, 2:13 PM CDTSmall Craft AdvisoryCRP10 hr
Apr 6, 2:17 PM CDTRiver Flood WarningCRPCalhoun, Refugio, Victoria7 days

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.